Differential and Integral Equations

Some stability results for perturbed semilinear parabolic equations

Mario Taboada and Yun Cheng You

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 5, Number 2 (1992), 393-403.

First available in Project Euclid: 12 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K22
Secondary: 34D05: Asymptotic properties 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35B35: Stability


Taboada, Mario; You, Yun Cheng. Some stability results for perturbed semilinear parabolic equations. Differential Integral Equations 5 (1992), no. 2, 393--403. https://projecteuclid.org/euclid.die/1371043978

Export citation